# SDR HALA9900004

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- Engine: Pwa JT8D17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7436025
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - FLT 102 - POWER SURGE RIGHT ENGINE AT MID RANGE EPR SETTINGS, CLIMB POWER.  EPR VARIED PLUS/MINUS .05.  N1 PLUS/MINUS 2 PERCENT.  NOT EVIDENT AT TAKEOFF POWER OR AT IDLE, A/C RETURNED TO HNL WHERE AN UNEVENTFUL LANDING WAS MADE.  (M)
